# SDR SWIA201439373

- Difficulty date: September 5, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- Engine: Ge CF34*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE RED WIRE HARNESS IS CHAFED AT APPROXIMATELY 3:00 POSITION, INSIDE PYLON AREA, MARKED.   C-CHECK, RO 9/21/14, REPAIRED RED WIRE HARNESS REF REO. (2014NM060066)
